# SDR COM11954

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Worn
- Location: Lt Mlg
- Part time: 8,730 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE LT MLG INDICATED INTRANSIT.  CYCLED GEAR AND ALL INDICATIONS NORMAL.  REPLACED THE LT MLG RETRACT ACTUATOR.
